Optimal extension to Sobolev rough paths

Liu, Chong ; Prömel, David J. ; Teichmann, Josef

DOI: https://doi.org/10.1007/s11118-022-10017-w
URL: https://link.springer.com/article/10.1007/s11118-0...
Additional URL: https://www.researchgate.net/publication/361356939...
Document Type: Article
Year of publication: 2022
The title of a journal, publication series: Potential Analysis
Volume: 59
Issue number: 3
Page range: 1399-1424
Place of publication: Dordrecht
Publishing house: Kluwer Acad. Publ.
ISSN: 0926-2601
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematical Finance (Prömel 2019-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item